American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Neyamat Zaheer and Mahfooz Alam. On the zeros of Stieltjes and Van Vleck polynomials . Trans. Amer. Math. Soc. 229 (1977) 279-288. MR 0435367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Neyamat Zaheer. On composite abstract homogeneous polynomials . Trans. Amer. Math. Soc. 228 (1977) 345-358. MR 0429847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. R. Quine. On positively turning immersions . Proc. Amer. Math. Soc. 61 (1976) 69-72. MR 0431210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Q. I. Rahman. Some inequalities for polynomials . Proc. Amer. Math. Soc. 56 (1976) 225-230. MR 0402016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. W. Goodman. Remarks on the Gauss-Lucas theorem in higher dimensional space . Proc. Amer. Math. Soc. 55 (1976) 97-102. MR 0435366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Neyamat Zaheer. On polar relations of abstract homogeneous polynomials . Trans. Amer. Math. Soc. 218 (1976) 115-131. MR 0401719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Simon Hellerstein and Jack Williamson. Derivatives of entire functions and a question of Pólya. Bull. Amer. Math. Soc. 81 (1975) 453-455. MR 0361072.
Abstract, references, and article information   
View Article: PDF

[8] George Csordas and Jack Williamson. The zeros of Jensen polynomials are simple . Proc. Amer. Math. Soc. 49 (1975) 263-264. MR 0361017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. W. Goodman. A note on the zeros of Faber polynomials . Proc. Amer. Math. Soc. 49 (1975) 407-410. MR 0367167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Bruce L. Chalmers. A representation of generalized infrapolynomials . Proc. Amer. Math. Soc. 48 (1975) 358-364. MR 0372164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. Michael Day. Toeplitz matrices generated by the Laurent series expansion of an arbitrary rational function . Trans. Amer. Math. Soc. 206 (1975) 224-245. MR 0379803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. C. Riddell. Location of the zeros of a polynomial relative to certain disks . Trans. Amer. Math. Soc. 205 (1975) 37-45. MR 0364603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George E. Collins and Ellis Horowitz. The minimum root separation of a polynomial . Math. Comp. 28 (1974) 589-597. MR 0345940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] André Giroux. Estimates for the imaginary parts of the zeros of a polynomial . Proc. Amer. Math. Soc. 44 (1974) 61-67. MR 0333566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] N. K. Govil. On the derivative of a polynomial . Proc. Amer. Math. Soc. 41 (1973) 543-546. MR 0325932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. K. Shaw. On coefficients and zeros of sections of power series . Proc. Amer. Math. Soc. 39 (1973) 567-570. MR 0318461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. W. Crofts and J. K. Shaw. Successive remainders of the Newton series . Trans. Amer. Math. Soc. 181 (1973) 369-383. MR 0320286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I Lok Chang. On the zeros of power series with Hadamard gaps-distribution in sectors . Trans. Amer. Math. Soc. 178 (1973) 393-400. MR 0315097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. P. Boas Jr. and A. R. Reddy. Zeros of successive derivatives of entire functions. Bull. Amer. Math. Soc. 79 (1973) 64-65. MR 0310246.
Abstract, references, and article information   
View Article: PDF

[20] J. L. Ullman. The location of the zeros of the derivatives of Faber polynomials . Proc. Amer. Math. Soc. 34 (1972) 422-424. MR 0299761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. D. Buckholtz and J. K. Shaw. Zeros of partial sums and remainders of power series . Trans. Amer. Math. Soc. 166 (1972) 269-284. MR 0299762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hermann Flaschka. An asymptotic property of the roots of polynomials . Proc. Amer. Math. Soc. 27 (1971) 451-456. MR 0303102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1